MAUDE Adverse Event Report: BECTON DICKINSON INFUSION ADAPTER C100-O; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON INFUSION ADAPTER C100-O; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515079
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4): initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.The actual date of event is unknown.The date received by manufacturer was entered into the date of event field.
 
Event or Problem Description
Materials#: unknown (provided by customer is 515979) batch#: unknown.It was reported by the customer that the product is leaking after they attach the product together.Verbatim: rcc received a complaint via phone.The product is leaking after they attach the product together.515064.515056 and 515979.
 
Event or Problem Description
Material number updated.
 
Additional Manufacturer Narrative
Follow up mdr for correction.Following the submission of the initial mdr, it was noted that the material number was submitted as unknown.This has been corrected.Section d: material number and medical device brand name updated section g: 510k updated.
 
Event or Problem Description
Materials#: 515079 batch#: unknown it was reported by the customer that the product is leaking after they attach the product together.Verbatim: rcc received a complaint via phone.Pir attached.The product is leaking after they attach the product together.515064; 515056; 515079.Per follow up with rep: we have been to this clinic and worked with them on proper use of phaseal optima.They were not using it correctly so it is not a product issue.Our team trained the staff on proper usage moving forward.
 
Additional Manufacturer Narrative
(b)(4).Follow up mdr for additional information/evaluation additional information/evaluation: per sales rep, we have been to this clinic and worked with them on proper use of phaseal optima.They were not using it correctly so it is not a product issue.Our team trained the staff on proper usage moving forward.

Brand Name
INFUSION ADAPTER C100-O
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix IL 60061
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18884748
Report Number3003152976-2024-00153
Device Sequence Number7604948
Product Code ONB
UDI-Device Identifier00382905150791
UDI-Public(01)00382905150791
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K181221
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515079
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/12/2024
Supplement Report FDA Received Date05/02/2024
05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown